# SDR XG3R086326

- Difficulty date: May 2, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N26LB
- Make and model: Urocop EC120B
- Aircraft serial: 3514
- Aircraft time: 825 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 10003
- Condition: Broken
- Location: Strobe
- Part time: 825 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT BROKEN, REPLACE WITH NEW PART.
